Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Depakote-for bi-polar

(1/1)

weasel:
hello,
       I have a question . I am on Truvada/reyataz/noravir.
    Been taking citalopram for depression . NOW  dr. says I am
bi-poplar . I also take lorazepam, very high anxiety!
  Has anyone taken this ? Head dr. says I MUST check with HIV dr. befor approval  of change .
  Been on meds since sept 10 2004 ,very shocking experience !
 Almost did myself in....................
 been  HIV pos  , PROBABLY for 20  years !
 My parter of 25 years is stil HIV neg. and tries to be supportive
 Ignorance WAS   bliss ! now I feel awful most of the time   : (

                                             I love to read the forums!
                                                                   Weasel
                                               

newt:
Hey weasel..

The Norvir *may* decrease the concentration of Depakote in your blood. There's no way to know in advance, and indeed it may not happen.  The correct way to proceed is to start with the usual dose, and adjust upwards if needed.

- matt

weasel:
thanks , will be finding out soon .
                                                Karl

lydgate:
Karl, I'm curious as to how your doctor determined your bipolar diagnosis. And did he or she indicate whether the diagnosis was bipolar I or bipolar II? Do you have bouts of mania alternating with episodes of depression, or "just" cyclical depressive episodes? How frequently does the cycling, if present, take place? And what's the dosage of Depakote you've been prescribed?

You don't have to answer any of these, of course, unless you feel like it. Here's hoping you feel back on the top of your game pretty soon.

Jay

weasel:
hello Jay ,  I took an article I found in TIME   ,to my VA doctor,  it had about 13 questions on it . It said If you have one yes  you might be  Bi-polar ,
I had  12   yes answers !!!!!!!!!!!

 I go from very  high and  mighty to a slugg !
these swings can last months ,Usually   the high only lasts long enough to get into  money trouble .
The doctor did not say what type of bi-polar I may be.
The doctor has not said what the dose will be , as I have an Appointment in Saint louis  next wendsday , and she will  determine
if I can even take it !

 I have suffered  BRAIN  problems for years , right around 10 years old
i knew there was something wrong .....................
   the  Paxel  type drug I take  seems to help ,when i am flying high , but other times it does nothing .
  I take  lorazapram  three times a day , I get so hateful and  furious
I can not function at all . just shake and get  bitchy !

I will start with a psycologist  soon , this should give some input .
 I could live with  mood swings befor HIV ,but not with it, too much .
I am at home with  Honey 24/7   , bitchy can only go so far............
                                                                   Karl

Navigation

[0] Message Index

Go to full version